Minimal nonhomogeneous continua

Tom 95 / 2003

Henk Bruin, Sergiǐ Kolyada, L'ubomír Snoha Colloquium Mathematicum 95 (2003), 123-132 MSC: Primary 37B05, 54H20; Secondary 54H25. DOI: 10.4064/cm95-1-10

Streszczenie

We show that there are (1) nonhomogeneous metric continua that admit minimal noninvertible maps but have the fixed point property for homeomorphisms, and (2) nonhomogeneous metric continua that admit both minimal noninvertible maps and minimal homeomorphisms. The former continua are constructed as quotient spaces of the torus or as subsets of the torus, the latter are constructed as subsets of the torus.

Autorzy

  • Henk BruinDepartment of Mathematics
    University of Groningen
    P.O. Box 800
    9700 AV Groningen, The Netherlands
    e-mail
  • Sergiǐ KolyadaInstitute of Mathematics
    Ukrainian Academy of Sciences
    Tereshchenkivs'ka 3
    252601 Kiev, Ukraine
    e-mail
  • L'ubomír SnohaDepartment of Mathematics
    Faculty of Natural Sciences
    Matej Bel University
    Tajovského 40
    974 01 Banská Bystrica, Slovakia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek